Asymptotic behavior of solutions of third-order differential equations with rapidly varying nonlinearity

Authors

  • V. M. Evtukhov Odesa Mechnikov National University
  • N. V. Sharay Odesa Mechnikov National University

DOI:

https://doi.org/10.37863/umzh.v74i6.6821

Keywords:

essentially nonlinear differential equations, rapidly varying nonlinearities, rapidly varying solutions, asymptotic representations.

Abstract

UDC 517.925

For binomial essentially nonlinear nonautonomous differential equations of the third order with rapidly varying nonlinearity, we establish necessary and sufficient conditions of existence of rapidly varying solutions and their asymptotic representations for tω (ω+).

Author Biography

  • N. V. Sharay , Odesa Mechnikov National University

     

        

References

V. Maric, Regular variation and differential equations, Lect. Notes Math., 1726, Springer-Verlag, Berlin, Heidelberg (2000), https://doi.org/10.1007/BFb0103952 DOI: https://doi.org/10.1007/BFb0103952

V. M. Evtuhov, V. M. Har'kov, Asimptoticheskie predstavleniya reshenij sushchestvenno nelinejnyh differencial'nyh uravnenij vtorogo poryadka, Differenc. uravneniya, 43, № 9, 1311 – 1323 (2007).

V. M. Evtuhov, A. G. CHernikova, Asimptoticheskoe povedenie medlenno menyayushchihsya reshenij obyknovennyh differencial'nyh uravnenij vtorogo poryadka s bystro menyayushchejsya nelinejnost'yu, Nelinijni kolivannya, 20, № 3, 346 – 360 (2017).

A. G. CHernikova, Asimptoticheskoe povedenie reshenij differencial'nyh uravnenij vtorogo poryadka s bystro menyayushchejsya nelinejnost'yu, Doslidzhennya v matematici i mekhanici, 22, № 2 (30), 55 – 70 (2017).

V. M. Evtuhov, A. G. CHernikova, Ob asimptotike reshenij obyknovennyh differencial'nyh uravnenij vtorogo poryadka s bystro menyayushchimisya nelinejnostyami, Ukr. mat. zhurn., 71, № 1, 73 – 91 (2019).

A. G. CHernikova, Asimptotichni zobrazhennya rozv’yazkiv diferencial'nih rivnyan' z shvidko zminnimi nelinijnostyami, Dis. ... kand. fiz.-mat. nauk, Odesa (2019).

V. M. Evtukhov, N. V. Sharay, Asymptotic behaviour of solutions of third order differential equation with rapidly varying nonlinearities, Mem. Different. Equat. and Math. Phys., 77, 1 – 15 (2019). DOI: https://doi.org/10.1007/s10958-018-4055-y

V. M. Evtuhov, Asimptoticheskie predstavleniya reshenij neavtonomnyh obyknovennyh differencial'nyh uravnenij, Dic. ... d-ra fiz.-mat. nauk, Kiev (1997).

N. H. Bingham, C. M. Goldi, J. L. Teugels, Regular variation, Encyclopedia Math. and Appl., Cambridge Univ. Press, Cambridge (1987).

E. Seneta, Pravil'no menyayushchiesya funkcii, Nauka, Moskva (1985).

V. M. Evtuhov, A. M. Samojlenko, Usloviya sushchestvovaniya ischezayushchih v osoboj tochke reshenij veshchestvennyh neavtonomnyh sistem kvazilinejnyh differencial'nyh uravnenij, Ukr. mat. zhurn., 62, № 1, 52 – 80 (2010).

V. M. Evtuhov, A. M. Samojlenko, Asimptoticheskie predstavleniya reshenij neavtonomnyh obyknovennyh differencial'nyh uravnenij s pravil'no menyayushchimisya nelinejnostyami, Differenc. uravneniya, 47, № 5, 628 – 650 (2011).

V. M. Evtuhov, V. N. Shinkarenko, Asimptoticheskie predstavleniya dvuchlennyh neavtonomnyh obyknovennyh differencial'nyh uravnenij n-go poryadka s eksponencial'noj nelinejnost'yu, Differenc. uravneniya, 5, № 3, 308 – 322 (2008).

I. T. Kiguradze, T. A. Chanturiya, Asimptoticheskie svojstva reshenij neavtonomnyh obyknovennyh differencial'nyh uravnenij, Nauka, Moskva (1990).

Published

07.07.2022

Issue

Section

Research articles

How to Cite

Evtukhov, V. M., and N. V. Sharay. “Asymptotic Behavior of Solutions of Third-Order Differential Equations With Rapidly Varying Nonlinearity: ”. Ukrains’kyi Matematychnyi Zhurnal, vol. 74, no. 6, July 2022, pp. 800-16, https://doi.org/10.37863/umzh.v74i6.6821.